MathSciNet Relay Station
MathSciNet bibliographic data
MR2207652 37D50 (37A60 82B05)
Bálint, Péter; Gouëzel, Sébastien Limit theorems in the stadium billiard. Comm. Math. Phys. 263 (2006), no. 2, 461–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement